Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Rash between legs, blisters, appearing around waist, under breasts. Taking steroids. Treatment?

I have had a rash that started about 4 weeks ago, at first it was boils then they busted and I ended up with a rash in between my legs, now they appear around my waist , and under my bra area, I have been taken steroids for the last three weeks and antobotics and using various creams for itching. The demotogoist states it an infection but theres no drainage, they are red bumps with a black head, and they itch and spread.
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
i think of fungal
because fungaus increases frmm one part to other and steroids in crease them
keep dry no oily food greesy food
swat should be removed immediately
tab forcan 150 mgm once wk
tab allegra 120 mgm od
apply candid ointment morning evening
day time can use calamine and mycoderm powder
keep dry and airy fot that areas
4-6 wk need
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor